# SDR SIMA200302103

- Difficulty date: January 12, 2003
- Submitted: June 4, 2003
- Operation: Air carrier
- Aircraft: N701MH
- Make and model: Emb EMB-135LR
- Aircraft serial: 145162
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14525480003
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN IMBV INSPECTION, THE CARGO DOOR LOWER SILL WAS FOUND TO BE CORRODED BELOW SRM LIMITS.  REMOVED EXISTING SILL, INSTALLED SERVICEABLE SILL IAW EMB 145 SRM, SRM 145/1142 REV 20, CHAPTERS 51-40-02, 51-20-03, 51-40-06.  (M)
